# SDR FDEA201903080562

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP10510130567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. RIGHT HAND FLOOR SUPPORT AT STATION 1661, RBL=-72.25 TO RBL=-104.00 SHOWS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT SP10510130-567 PER DAC DWG WSP0711 AND PER SRM 51-33-01 VOL. 2.
